# SDR USAA2012011000010

- Difficulty date: December 10, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 64,347 hours, 37,848 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546812186
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN BS 996 TO BS 1006, WL 208 & BETWEEN RBL 9 TO RBL 17.  REPLACED FLOORBEAM BETWEEN BS 996 TO BS 1006, WL 208 & BETWEEN RBL 9 TO RBL 17 IAW B737 SRM 51-40-02-0G FIG 12.
